Jump to content
Sign in to follow this  
leerdnuss

Display flickering in EFT

Recommended Posts

leerdnuss
Posted (edited)

Hello guys,

i have an issue with the game which is very frustrating, maybe someone has an idea or alredy had this problem (i read about some older forum posts with the same problem, but people said it's fixed).

My Display starts to flicker only in EFT and i dont mean the usual texture/edge flickering. The whole display continously changes its brightness and it is giving me headaches and eye strain.

I made a few Videos, the flickering itself is the same as in real life, no camera capture frequency differences is what you see, its like the videos but a bit more intense and visible.

1. Usual brightness flickering (This is the display, it is not visible on recordings)

https://www.youtube.com/watch?v=E-XvhNnmhHI

https://www.youtube.com/watch?v=qxmkUjE9y-w

2. In this video there is also a good visible black scanline (at least i guess?!):

https://www.youtube.com/watch?v=dLtaiiaBgxs

3. Here you can see even colours changing (probably because of the brightness, i dont know tbh). Look closely on the colour of the empty slots of the ScavBP from 0:11 to 0:15:

https://www.youtube.com/watch?v=zUlMJ5sffto

 

I thought it was my new display, an AOC AG342UCG6 (3440x1440 / 120Hz / official G-Sync), it is a VA and they tend to some things like this.

Then i tried my "old" [email protected] FreeSync TN Display, and the flickering was also there but not as visible as on the new monitor. Possibly because of different refresh rates, contrast and max brightness) The effect was the same.

I tried around with things like:

- G-Sync on/off

- different FPS Limits below the native refresh rate

- different overdrive stages of the Monitor

- i reinstalled my Windows 10 and the game, ran only with the least needed drivers and software

 

Because it happens on both monitors and in no other game than EFT it has to be, somehow related to the game.

I found out that enabling V-Sync ingame fixed this issue, so i guess its refresh rate related?. But the game runs terrible with V-SYNC on (No matter the G-Sync settings), running smooth in one moment and terrible, unplayable stuttering in another.

If someone could provide help or useful tips, i would be very grateful!

 

I'm running:

- i5 8600K on a Z370

- 26666MHz RAM

- 2080 Super iChill Black

- fresh Windows 10 Pro

Edited by leerdnuss

Share this post


Link to post
Share on other sites
NagasakiiDraws

Make sure your vsync is turned off in your nvidia settings.

Share this post


Link to post
Share on other sites
leerdnuss
vor 8 Stunden schrieb NagasakiiDraws:

Make sure your vsync is turned off in your nvidia settings.

It doesn't make a difference.

Share this post


Link to post
Share on other sites
DukeLander

I have the same problem/effect on my monitor but only if I take painkillers and only in eft.

I have MSI Optix qhd 144hz  VA monitor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...
b38e7c858218a416ef714554dce933a2